MathSciNet Relay Station
MathSciNet bibliographic data
MR1482707 (99k:90023) 90A09 (60K40)
Broadie, Mark; Glasserman, Paul; Kou, Steven A continuity correction for discrete barrier options. Math. Finance 7 (1997), no. 4, 325–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement